# SDR AALA20010141

- Difficulty date: January 22, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N441AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49460
- System (JASC): 4990 · APU Oil System
- Part: Tube
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 2437 - EN ROUTE DFW-LAX, SHORTLY AFTER TAKEOFF DETECTED LIGHT SMOKE AND FUMES AT COCKPIT.  RETURNED DFW AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED OIL FILL SCUPPER ASSEMBLY AT APU.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
